# SDR AALA201706239030

- Difficulty date: June 22, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 107355
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS OVER THE R2 DOOR, BESIDE THE L2 DOOR, AND AT THE BULLNOSE OVER ROW 13 RIGHT ARE INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY AND BATTERY PACK IAW AMM 33-51-07.  OPERATIONAL CHECKED GOOD.
